MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was present and had received a trus, including a modified prostate block with lidocaine in addition to lidocaine jelly in the urethra prior to water vapor therapy procedure.During the initial device set-up there was no indication that anything was wrong until performing the pretreatment cycle.Steam did not exit the tip of the device and error codes began to pop up regarding the rfcable port and replacing with a new device.After opening a second device and restarting the generator error code 4000 was prompted on the console.The error could not be bypassed and the procedure was aborted.There were no patient complications.
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Analysis of the device confirmed the display of 4000 gui unable to communicate with master control unit (mcu).It was found that the mcu board had 2 loose connectors and insufficient solder flow on connectors j17 and j27; and the mcu board was replaced.The generator passed full functional and electrical safety testing.Based on the observed 4000 error, an evaluation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
925 enterprise avenue
milaca MN 56353
MDR Report Key9406599
Report Number2937094-2019-61600
Device Sequence Number3232221
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;